# SDR QXEA0200085

- Difficulty date: January 27, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,064 hours, 14,102 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ROLL SPOILER INBOARD CAUTION LIGHT ILLUMINATED IN FLIGHT. EMERGENCY CHECKLIST WAS COMPLIED WITH. LIGHT REMAINED ILLUMINATED. REPLACED #1 HYDRAULIC ROLL SPOILER PRESSURE SWITCH. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
